# SDR REXA2013050200865

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 27,647 hours, 25,246 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP FAIL UPON LANDING.  CREW REPORTED FLAPS FAIL AT 4S DEGREES UPON RETRACTION AFTER LANDING FLAP LEVER POSITION AT 45 AT FAILURE AIRSPEED=0KTS OAT=22 DEGREES C.  CREW DID NOT DECLARE EMERGENCY.
"
